I've been taking Trazodone for 16 yrs., Lihium for 7yrs., and I quit smoking 5months ago. The past 5months I have experienced jerking tingly hands, off balance when walking. As for the brain, It's a odd cookie. I get this spark feeling on the side of each ear and I see this square, always red in it, and when it fades it takes a few seconds to make sense of my location. When I read I lose my place because of the brain spark. I also have allergies,ibs and acid reflux. My question is: Can long term drug use or my other health issues be the cause of my symptoms? Thanks for your time.
Person's Gender: Female
Person's Age: 55
I have appointments with Nuerologist and GI. I've done a lot of research and it seems to direct me toward Ms.
I will be glad to help you find an answer. Please give me a minute to research your question.
The symptoms you describe sound to be neurological in origin. My recommendation would be for to be examined by your physician and seek a referral if appropriate. I would be reluctant to attribute these sensations merely to smoking cessation 5 months prior.
I see you mention you have an appointment with a neurologist. Have you seen him or her yet? Long term use of these medications would not be expected to cause MS.
If you have any further questions, please ask before providing a rating and accepting. As always, with JustAnswer there is no obligation on your part (to rate and accept) if not 100% satisfied.
Educator with hospital and retail experience.